# SDR 2007FA0000872

- Difficulty date: July 19, 2007
- Submitted: October 3, 2007
- Operation: General aviation
- Aircraft: N648SB
- Make and model: Cessna 421C
- Aircraft serial: 421C0648
- Engine: Cont GTSIO520*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wings
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AND RT WING UPPER SKINS UNDER THE NACELLE FUEL BLADDER TANKS HAD CORROSION PRESENT TO THEM AND RELATED AREA AROUND THE BLADDER BAYS.  WO NR 10688.  (K)
